MathSciNet Relay Station
MathSciNet bibliographic data
MR1752414 (2001b:65105) 65M60 (65M15 76M12 76S05)
Ewing, Richard; Lazarov, Raytcho; Lin, Yanping Finite volume element approximations of nonlocal reactive flows in porous media. Numer. Methods Partial Differential Equations 16 (2000), no. 3, 285–311.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement